All Categories
    Filters
    Preferences
    Search
    Service Provider: Ad Pharmacy

    PANADOL ELIXIR -SOLUTION 100 ML / CHILDREN 5-12 YEARS

    AED 13.00
    AED 13.50
    Paracetamol (Acetaminophen)
    Delivery date: 1-3 Hours

    Children's Panadol (5-12 years) Elixir

    Provides relief from fever and pain for children.

    Overview

    What does it relieve?

    Children’s Panadol (5-12 years) elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with:

    • Teething
    • Sore throat
    • Childhood infections
    • Immunisation
    • Toothache

    What's the format?

    Elixir

    What are its features?

    Children's Panadol (5-12 years) Elixir is raspberry flavoured and like all Children’s Panadol products, it is gentle on little stomachs when used as directed.

    Panadol Children's elixir is a pleasant suspension with a raspberry flavour.

    What are the ingredients?

    • Each 5ml contains 240mg paracetamol
    • Children’s Panadol (5-12 years) elixir is alcohol free

    ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

    How To Use

    Dosage

    Weight (kg)

    18-20

    20-23

    23-25

    25-28

    28-32

    32-36

    36-41

    Age

    5-6 years

    6-7 years

    7-8 years

    8-9 years

    9-10 years

    10-11 years

    11-12 years

    Dose vol (ml)*

    5.5

    6

    7

    7.5

    8.5

    10

    11

    Warning

    • Do not use if using other products containing paracetamol.
    hout asking a doctor
    • This product is suitable for children 5-12 years of age.
    • A dose of 10-15 mg/kg to be repeated
    • Do not give to your child more than 60 mg /kg presented in divided doses throughout 24 hours.
    • Do not give to your child more frequently than every 4 hours.
    • Do not give to your child more than four doses in any 24 hour period
    • Do not give to your child for longer than 3 days without asking a doctor
    • Shake thoroughly before use.
    • Do not give Children’s Panadol (5-12 years ) to your child if :
    • Your child has hypersensitivity to paracetamol or any other ingredient in the product.
    • Take Special care with Children’s Panadol (5-12 years):
    • Medical advice should be sought before giving Children’s Panadol( 5-12 years) to your child if:
    • Your child has been diagnosed with liver or kidney problem
    • Your child has hereditary problems of fructose intolerance must not take Children’s Panadol (5-12 years) as this product contains Sorbitol liquid.
    • Your child has glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
    • Please see your child’s doctor if symptoms do not improve, get worsen or new symptoms occur because these could be signs of a serious condition.
    • Keep this and all medication out of sight and reach of children.
    • Do not exceed the stated dose.
    • This Product contains Paracetamol. Do not use with other Paracetamol-containing products.
    • The liver toxic effects of Paracetamol may be increased by the use of alcohol.
    • The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect

    Write your own review
    • Product can be reviewed only after purchasing it
    *
    *
    • Bad
    • Excellent
    *
    *
    *
    *

    Children's Panadol (5-12 years) Elixir

    Provides relief from fever and pain for children.

    Overview

    What does it relieve?

    Children’s Panadol (5-12 years) elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with:

    • Teething
    • Sore throat
    • Childhood infections
    • Immunisation
    • Toothache

    What's the format?

    Elixir

    What are its features?

    Children's Panadol (5-12 years) Elixir is raspberry flavoured and like all Children’s Panadol products, it is gentle on little stomachs when used as directed.

    Panadol Children's elixir is a pleasant suspension with a raspberry flavour.

    What are the ingredients?

    • Each 5ml contains 240mg paracetamol
    • Children’s Panadol (5-12 years) elixir is alcohol free

    ALWAYS READ THE LABEL AND THE INSERT LEAFLET. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

    How To Use

    Dosage

    Weight (kg)

    18-20

    20-23

    23-25

    25-28

    28-32

    32-36

    36-41

    Age

    5-6 years

    6-7 years

    7-8 years

    8-9 years

    9-10 years

    10-11 years

    11-12 years

    Dose vol (ml)*

    5.5

    6

    7

    7.5

    8.5

    10

    11

    Warning

    • Do not use if using other products containing paracetamol.
    hout asking a doctor
    • This product is suitable for children 5-12 years of age.
    • A dose of 10-15 mg/kg to be repeated
    • Do not give to your child more than 60 mg /kg presented in divided doses throughout 24 hours.
    • Do not give to your child more frequently than every 4 hours.
    • Do not give to your child more than four doses in any 24 hour period
    • Do not give to your child for longer than 3 days without asking a doctor
    • Shake thoroughly before use.
    • Do not give Children’s Panadol (5-12 years ) to your child if :
    • Your child has hypersensitivity to paracetamol or any other ingredient in the product.
    • Take Special care with Children’s Panadol (5-12 years):
    • Medical advice should be sought before giving Children’s Panadol( 5-12 years) to your child if:
    • Your child has been diagnosed with liver or kidney problem
    • Your child has hereditary problems of fructose intolerance must not take Children’s Panadol (5-12 years) as this product contains Sorbitol liquid.
    • Your child has glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
    • Please see your child’s doctor if symptoms do not improve, get worsen or new symptoms occur because these could be signs of a serious condition.
    • Keep this and all medication out of sight and reach of children.
    • Do not exceed the stated dose.
    • This Product contains Paracetamol. Do not use with other Paracetamol-containing products.
    • The liver toxic effects of Paracetamol may be increased by the use of alcohol.
    • The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect